Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Prolonged nasal congestion. Due to allergy? Using nasal spray and zyrtec. Suggestions?

I have had a stuffy nose for the past couple of months and I think it may be related to allergies. Nothing else is bothering me, except the nasal congestion . I have been using OTC Nasal Spray and zyrtec d, sometimes it helps, but sometimes it doesn t. I have no insurance, no job and cannot afford to see a doctor. Do you have any recommendations?
Asked On : Thu, 31 May 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
THERE ARE ALLERGIES MAYBE OF POLLENS OR DRUGS IF YOU AE TAKING FOR OTHER PROBLEMS AVOI IBUPRUFEN PARACETAMOL VITAMINS CALCIUM DIET SUPPLIMENTS
ADD LOT OF WARM WATER
TAKE ANTACID GEL BD IN ROUTINE AS ACID REFLUX CAN CAUSE NASAL CONGESTION
APPLY NEOSPORIN H EYE OINTMENT IN NOSE BD ROUTINE
AND SEA WATER 2 DROPS AT NIGHT IN BOTH NOSE
TAKEEBASTINE 10 MG NIGHT IN ROUTINE
TILL OU SEE DOCTORAND GET TO FIND OUT CAUSE OF ALLERGY
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor